# SDR 03FDEA01215

- Difficulty date: July 25, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FLAP (WING SIDE) O/B HINGE PIVOT BORE AND I/B LUG SURFACE   CORRODED. LT WING I/B FLAP (WING SIDE) O/B HINGE PIVOT BORE AND I/B LUG SURFACE   REPAIRED AS PER FEDEX EA 1-5750-71881 - WINGS - TRAILING EDGE AND TRAILING EDGE   DEVICES - LT INBD FLAP OUTBD HINGE BRACKET REPAIRS.
